File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: The nonlinear equation system approach to solving dynamic user optimal simultaneous route and departure time choice problems

TitleThe nonlinear equation system approach to solving dynamic user optimal simultaneous route and departure time choice problems
Authors
Issue Date2016
Citation
Transportation Research Part B: Methodological, 2016, v. 83, p. 179-206 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/226311

 

DC FieldValueLanguage
dc.contributor.authorLong, J-
dc.contributor.authorSzeto, WY-
dc.contributor.authorGao, ZY-
dc.contributor.authorHuang, HJ-
dc.contributor.authorShi, Q-
dc.date.accessioned2016-06-17T07:43:14Z-
dc.date.available2016-06-17T07:43:14Z-
dc.date.issued2016-
dc.identifier.citationTransportation Research Part B: Methodological, 2016, v. 83, p. 179-206-
dc.identifier.urihttp://hdl.handle.net/10722/226311-
dc.languageeng-
dc.relation.ispartofTransportation Research Part B: Methodological-
dc.titleThe nonlinear equation system approach to solving dynamic user optimal simultaneous route and departure time choice problems-
dc.typeArticle-
dc.identifier.emailLong, J: jclong@hku.hk-
dc.identifier.emailSzeto, WY: ceszeto@hku.hk-
dc.identifier.authoritySzeto, WY=rp01377-
dc.identifier.doi10.1016/j.trb.2015.11.005-
dc.identifier.hkuros258119-
dc.identifier.volume83-
dc.identifier.spage179-
dc.identifier.epage206-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats